# SDR DXTA2023052687100

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6055
- Aircraft time: 6,300 hours, 3,461 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN CAS: ERRORNOUS PAX DOOR OUT  MESSAGE IN CRUISE FLIGHT, WENT OUT BASE LEG. ERFORMED CLEANING OF THE INTERIOR DOOR ANDLE RELEASE SWITCH AND MODEL 700 MAINTENANCE MANUAL (REV 9) 52-10-00 (ORIGINAL ISSUE) CABIN DOOR - ADJUSTMENT/TEST, THEN PERFOMRED CABIN DOOR LATCH/LOC SYSTEM - ADJUSTMENT/TEST. OPERATIONAL TEST FOUND GOOD NO FURTHER DEFECTS NOTED
